# SDR UIEA2012052700252

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 56,873 hours, 8,828 cycles
- Engine: Ge CF680
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Barrel
- Condition: Cracked
- Location: Inlet Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 4 INLET COWL OUTER BARREL CRACKED AT 9 O'CLOCK.  TIME LIMITED REPAIR ACCOMPLISHED IAW EO4471A094.
